Revista Matemática Iberoamericana

Revista Matemática Iberoamericana publishes original research articles in all areas of Mathematics. Journal issues published after 2011 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 28 (2012), Revista Matemática Iberoamericana is being printed and distributed by the European Mathematical Society Publishing House.

Top downloads over the last seven days

Nonassociative Algebras: Some ApplicationsSantos González and Consuelo MartínezVolume 19, Number 2 (2003)
On the interplay between Lorentzian Causality and Finsler metrics of Randers typeErasmo Caponio , Miguel Ángel Javaloyes , and Miguel Sánchez Volume 27, Number 3 (2011)
Transitive flows on manifoldsVíctor Jiménez López and Gabriel Soler LópezVolume 20, Number 1 (2004)
Loewner chains in the unit diskManuel D. Contreras , Santiago Díaz-Madrigal , and Pavel Gumenyuk Volume 26, Number 3 (2010)
Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimatesJosé A. Carrillo, Robert J. McCann, and Cédric VillaniVolume 19, Number 3 (2003)
  • ISSN: 0213-2230 (print)
  • Publisher: Real Sociedad Matemática Española
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2002--2011
  • Access: Articles older than 5 years are open
  • Euclid URL: